Existence results for embedded minimal surfaces of controlled topological type, I
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 13 (1986) no. 1, p. 15-50
@article{ASNSP_1986_4_13_1_15_0,
     author = {Jost, J\"urgen},
     title = {Existence results for embedded minimal surfaces of controlled topological type, I},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 13},
     number = {1},
     year = {1986},
     pages = {15-50},
     mrnumber = {863634},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1986_4_13_1_15_0}
}
Jost, Jürgen. Existence results for embedded minimal surfaces of controlled topological type, I. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 13 (1986) no. 1, pp. 15-50. http://www.numdam.org/item/ASNSP_1986_4_13_1_15_0/

[AW1] W. Allard, On the first variation of a varifold, Ann. of Math., 95 (1972), pp. 417-491. | MR 307015 | Zbl 0252.49028

[AW2] W. Allard, On the first variation of a varifold boundary behaviour, Ann.. of Math. 101 (1975), pp. 418-446. | MR 397520 | Zbl 0319.49026

[AA] W. Allard - F. Almgren, Jr., The structure of stationary one dimensional dimensional varifolds with positive density, Inv. Math., 34 (1976), pp. 83-97., | MR 425741 | Zbl 0339.49020

[A] F. Almgren, Jr., Existence and regularity almost everywhere of solutions to elliptic variational problems among surfaces of varying topological type and and singularity structure, Ann. of Math., 87 (1968), pp. 321-391. | MR 225243 | Zbl 0162.24703

[AS] F. Almgren, Jr. - L. Simon, Existence of embedde solutions of Plateau's problem, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 6 (1979), pp. 447-495. | Numdam | MR 553794 | Zbl 0417.49051

[A1] H.W. Alt, Verzweigungspunkte von H - Flächen I, Math. Z., 127 (1972), pp. 333-362. | MR 312404 | Zbl 0253.58007

[A2] H W., ALT, Verzweigungspunkte von H - Flächen II, Math. Ann., 101 (1973), pp. 33-55. | MR 331195 | Zbl 0257.58005

[FHS] M. Freedman - J. Hass - P. Scott, Least area incompressible surface in 3-manifolds, Inv. Math., 71 (1983), pp. 609-642. | MR 695910 | Zbl 0482.53045

[GHN] M. Grüter - S. Hildebrandt - J.C.C. Nitsche, On the boundary behaviour of minimal surfaces with a free boundary which are not minima of the area, Manuscripta Math., 35 (1981), pp. 387-410. | MR 636464 | Zbl 0483.49037

[GJ1] M. Grüter - J. Jost, Allard type regularity results for varifolds with free boundaries, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), to appear. | Numdam | MR 863638 | Zbl 0615.49018

[GJ2] M. Grüter - J. Jost, On embedded minimal disks in convex bodies, Anal. nonlinéaire, to appear. | Numdam | MR 868522 | Zbl 0617.49017

[Gu] R. Gulliver, Regularity of minimizing surfaces of prescribed mean curvature, Ann. Math. 97 (1973), 275-305. | MR 317188 | Zbl 0246.53053

[GS] R. Gulliver - J. Spruck, On embedded minimal surfaces, Ann. Math., 103 (1976), pp. 331-347, Correction in Ann. Math., 109 (1979), pp. 407-412. | MR 405217

[HS] R. Hardt - L. Simon, Boundary regularity and embedded solutions for the oriented Plateau problem, Ann. Math., 110 (1979), pp. 439-486. | MR 554379 | Zbl 0457.49029

[HH] E. Heinz - S. Hildebrandt, Remarks on minimal surfaces in Riemannian manifolds, CPAM, 23 (1970), pp. 371-377. | MR 259765 | Zbl 0188.42102

[Hi] S. Hildebrandt, Boundary behavior of minimal surfaces, Arch. Rational Mech. Anal., 35 (1969), pp. 47-82. | MR 248650 | Zbl 0183.39402

[HN] S. Hildebrandt - J.C.C. Nitche, Geometric properties of minimal surfaces with free boundaries, SFB 72, Preprint 527, Bonn, 1982.

[J1] J. Jost, Harmonic maps between surfaces, Springer, Lecture Notes in Math., 1062 (1984). | MR 754769 | Zbl 0542.58002

[J2] J. Jost, Conformal mappings and the Plateau-Douglas problem, J. reine angew. Math., 359 (1985), pp. 37-54. | MR 794798 | Zbl 0568.49025

[JK] J. Jost - H. Karcher, Geometrische Methoden zur Gewinnung von a-priori-Schranken für harmonische Abbildungen, Manuscripta Math., 40 (1982), pp. 27-77. | MR 679120 | Zbl 0502.53036

[KÜ] A. Küster, The optimal version of Hildebrand's and Nitsche's estimate of the length of the trace of a minimal surface with a partially free boundary, SFB 72, Preprint 577, Bonn, 1983.

[MSY] W. Meeksiii - L. Simon - S.T. Yau, Embedded minumal surfaces, exotic spheres, and manifolds with positive Ricci curvature, Ann. Math., 116 (1982), pp. 621-659. | MR 678484 | Zbl 0521.53007

[MY1] W. Meeksiii - S.T. Yau, The classical Plateau problem and the topology of three-dimensional manifolds, Top. 21 (1982), pp. 409-442. | MR 670745 | Zbl 0489.57002

[MY2] W. Meeksiii - S.T. Yau, Topology of three dimensional manifolds and the embedding problems in minimal surface theory, Ann. Math., 112 (1980), pp. 441-484. | MR 595203 | Zbl 0458.57007

[MY3] W. Meeksiii - S.T. Yau, The existence of embedded minimal surfaces and the problem of uniqueness, Math. Z., 179 (1982), pp. 151-168. | MR 645492 | Zbl 0479.49026

[Mu] D. Mumford, A remark on Mahler's compactness theorem, Proc. AMS 29 (1971), pp. 289-294. | MR 276410 | Zbl 0215.23202

[N] J.C.C. Nitsche, Vorlesungen über Minimalflächen, Springer, 1975. | MR 448224 | Zbl 0319.53003

[O] R. Osserman, A proof of the regularity everywhere of the classical solution of Plateau's problem, Ann. Math. 91 (1970), pp. 550-569. | MR 266070 | Zbl 0194.22302

[P] J. Pitts, Existence and regularity of minimal surfaces on Riemannian manifolds, Math. Notes 27, Princeton Univ. Press, 1981. | MR 626027 | Zbl 0462.58003

[SY] R. Schoen - S.T. Yau, Existence of incompressible minimal surfaces and the topology of three dimensional manifolds with nonnegative scalar curvature, Ann. Math. 110 (1979), pp. 127-142. | MR 541332 | Zbl 0431.53051

[SS] L. Simon - F. Smith, On the existence of embedded minimal 2-spheres in the 3-sphere, endowed with an arbitrary metric, to appear.

[TJ] J. Taylor, Boundary regularity for solutions to various capillarity and free boundary problems, Comm. PDE, 2 (1977), pp. 323-357. | MR 487721 | Zbl 0357.35010

[Td] P. Tolksdorf, A parametric variational principle for minimal surfaces of varying topological type, SFB 72, Preprint 621, Bonn, 1983. | MR 767571

[TT1] F. Tomi - A. Tromba, Extrem curves bound embedded minimal surfaces of the type of the disc, Math. Z., 158 (1978), pp. 137-145. | MR 486522 | Zbl 0353.53032

[TT2] F. Tomi - A. Tromba, On Plateau's problem for minimal surfaces of higher genus in R3, Bull. AMS, 13 (1985), pp. 169-171. | MR 799805 | Zbl 0589.49026